Here comes the crazypants…

I’m not doing very well this evening.  I can’t switch anti-psychotics without first reducing my current one.  So I’m at 2/3 of what I was taking.  Today it got low enough in my bloodstream that I’m starting to get a little… weird.  I keep getting skin crawlies and thinking I’m seeing things move out of the corners of my eyes.  Proto-hallucinations, basically.  My MIL was teasing me about not giving her a hug after dinner and I started screaming, “Please don’t guilt me, please!” and I started crying.  (Normally we tease each other a lot, so this was a bizarre reaction.)  Just now I went downstairs to get a snack and was overcome with terror that there were people outside the windows watching me.

This is going to be a rough three weeks.  It’ll only go downhill from here.  Thank goodness I have a large supply of anti-anxiety meds…

One thought on “Here comes the crazypants…

Leave a Reply

Your email address will not be published. Required fields are marked *